# SDR CA990804019

- Difficulty date: July 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82950010269
- Condition: Cracked
- Location: Hydraulic System
- Part time: 24,673 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) HYDRAULIC LEAK RIGHT REAR SPAR.   LIFT DUMP PRESSURE LINE FOR THE RIGHT SPOILER VALVE WAS CRACKED.
